Vol. 33, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On differentiably simple algebras

T. S. Ravisankar

Vol. 33 (1970), No. 3, 725–735
Abstract

The main contribution of the present paper is a direct and simple approach to a special case of a recent definitive theorem of Block. Block’s theorem settles the problem of determination of differentiably simple algebras. The main result of the present paper relates to an allied part of this determination which answers the question: When is a differentiably semisimple algebra a direct sum of differentiably simple algebras?

Mathematical Subject Classification
Primary: 17.20
Milestones
Received: 29 July 1969
Published: 1 June 1970
Authors
T. S. Ravisankar